# SDR USAA2009081992178

- Difficulty date: July 29, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638427
- Part serial: 500524W
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - DELAMINATION ON LEFT ELEVATOR TAB UPPER SKIN AT HINGE NR 4 AREA ELEVATOR STA 42.  REPAIRED LEFT ELEVATOR TAB UPPER SKIN AT HINGE NR 4 AREA ELEVATOR STA 42 IAW B737 SRM 51-70-17.
